# SDR RAIA960507

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: F1897P05
- Condition: Loose
- Location: Lt Pack
- Part time: 11,144 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JLN - FLT 7068 - SMOKE FUMES IN COCKPIT.  SECURED DUCT ON ACM PACK.  (M)
